Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 116, NWS Green Bay, WI

July 12, 2017Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 12, 2017, 8:31 PM CDT for Marinette County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2017, 8:31 PM CDT (01:31 UTC)
Expired
Jul 12, 2017, 9:15 PM CDT
In force
44 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 72 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

661 
WUUS53 KGRB 130131
SVRGRB
WIC075-130215-
/O.NEW.KGRB.SV.W.0116.170713T0131Z-170713T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
831 PM CDT WED JUL 12 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Marinette County in northeastern Wisconsin...

* Until 915 PM CDT.

* At 830 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Stephenson to 9 miles east of
  Crivitz to 11 miles northwest of Pound, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Marinette, Menominee, Crivitz, Pound, Peshtigo, Porterfield,
  Beaver, Coleman, Harmony and Mcallister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4494 8760 4491 8784 4493 8784 4496 8776
      4499 8776 4502 8812 4511 8812 4511 8819
      4520 8819 4524 8782 4538 8767 4534 8765
      4526 8771 4517 8774 4511 8766 4510 8759
      4512 8761 4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0130Z 334DEG 27KT 4532 8773 4523 8783 4518 8823 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
3 follow-up statements
671 
WWUS53 KGRB 130143
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
843 PM CDT WED JUL 12 2017

WIC075-130215-
/O.CON.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
843 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MARINETTE COUNTY...

At 842 PM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Marinette to 8 miles west of
Menominee to 6 miles northwest of Pound, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marinette, Menominee, Pound, Peshtigo, Porterfield, Beaver, Coleman
and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4494 8760 4491 8784 4493 8784 4496 8776
      4499 8776 4501 8795 4502 8795 4502 8812
      4511 8812 4511 8819 4518 8819 4519 8780
      4526 8771 4517 8774 4511 8766 4510 8759
      4512 8761 4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0142Z 333DEG 27KT 4525 8768 4516 8778 4517 8810 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
330 
WWUS53 KGRB 130158
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
858 PM CDT WED JUL 12 2017

WIC075-130215-
/O.CON.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
858 PM CDT WED JUL 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN MARINETTE COUNTY...

At 857 PM CDT, severe thunderstorms were located along a line
extending from Menominee to near Marinette to near Pound, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Marinette, Menominee, Peshtigo and Harmony. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
to a shelter, inside a strong building and away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4494 8760 4493 8771 4492 8773 4491 8784
      4493 8784 4496 8776 4499 8776 4501 8795
      4511 8800 4511 8766 4510 8759 4512 8761
      4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0157Z 333DEG 27KT 4515 8761 4506 8771 4509 8794 

HAIL...0.75IN
WIND...60MPH
 
$$

AK
359 
WWUS53 KGRB 130211
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
911 PM CDT WED JUL 12 2017

WIC075-130220-
/O.EXP.KGRB.SV.W.0116.000000T0000Z-170713T0215Z/
Marinette WI-
911 PM CDT WED JUL 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE COUNTY WILL
EXPIRE AT 915 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.

LAT...LON 4494 8760 4493 8771 4492 8773 4491 8784
      4493 8784 4496 8776 4499 8776 4501 8795
      4511 8800 4511 8766 4510 8759 4512 8761
      4514 8759 4512 8754 4506 8752
TIME...MOT...LOC 0210Z 294DEG 38KT 4509 8734 4504 8750 4507 8773 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 7:15 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 12, 7:15 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
715 PM CDT Wed Jul 12 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 243 PM CDT Wed Jul 12 2017

Mesoanalysis showed a surface low over west central WI, with a cold
front extending from the western U.P. SWWD into west central WI
and southeast MN. GOES-16 one-minute imagery and radar was showing
convection starting to develop in an area of moisture convergence
along the front, where CAPE had increased to 2000-2500 j/kg and
the cap had eroded. Expect convection to continue to develop and
strengthen over the next hour or two, with scattered strong to
severe thunderstorms moving through the forecast area in the late
afternoon and evening. Have added damaging winds and large hail to
the forecast between 21z-04z. The threat of thunderstorms will
wane after the front clears the area later this evening.

Much cooler canadian air will settle across the region later
tonight into Thursday. The cool air mass, combined with abundant
low-level moisture will lead to widespread low cloud development,
which should linger through the day on Thursday. The upper trof
current over southern Manitoba/Ontario and northern MN will brush
northern WI, and bring some light showers later tonight into
Thursday. Much cooler high temperatures will range from the lower
to middle 60s north to the lower to middle 70s south on Thursday.

.LONG TERM...Thursday Night Through Wednesday
Issued at 243 PM CDT Wed Jul 12 2017

Initially, the mean flow to consist of a western Canada/eastern
Pacific upper trough, a Rockies upper ridge and an eastern NOAM
upper trough. This upper ridge is forecast to shift east into the
Plains late this weekend and weaken with time as the northern part
of the western trough spreads east into central Canada. Toward the
middle of next week, an upper high to be centered over the central
Plains with the main jet axis running along the U.S.-Canadian
border. The main forecast concerns to be convective potential
(severe?) on Saturday and how warm to take temperatures next
Tuesday/Wednesday.

There may be a few lingering showers or thunderstorms across parts
of northern/eastern WI into Thursday evening as the mid-level
trough axis gradually shifts to the east. Rain chances should then
end for the rest of Thursday night as high pressure pushes into
the Upper MS Valley and send drier air into WI. Time sections show
a decent amount of low-level moisture to hang around through the
night, thus it may be difficult to shake the clouds. Even if some
breaks did occur, would expect patchy fog/low clouds to develop,
so have kept most areas mostly cloudy Thursday night. Min
temperatures to range from the upper 40s to around 50 degrees
north-central WI, middle to upper 50s east-central WI. This area
of high pressure is forecast to build across the western Great
Lakes on Friday, bringing increasing sunshine and a pleasant day
to northeast WI. Temperatures will be a bit below normal with
readings topping out mainly in the middle to upper 70s.

Quiet conditions would continue through Friday night as the high
pressure slowly sinks south toward southern sections of the Great
Lakes. Skies should be mostly clear for most locations through the
night, although some late night high clouds may begin to push into
northern WI ahead of our next weather maker (a cold front) that is
forecast to reach northern MN by 12z Saturday. Min temperatures
Friday night to be in the middle 50s north-central, upper 50s to
around 60 degrees elsewhere. Models are fairly consistent in
taking this cold front southeast into at least northwest WI by 00z
Sunday. This timing would allow for plenty of daytime heating to
occur and with dew points rising into the middle 60s (on average),
MUCAPES across central WI could surpass 2K J/KG with LI's as low
as -8. 0-6km bulk shear > 30kts should allow convection to
organize in the vicinity of the cold front and push into northern
WI Saturday afternoon. SPC has already outlined northeast WI under
a 15% risk of severe storms Saturday afternoon/night and hard to
argue given the parameters. Max temperatures on Saturday will jump
above normal with lower 80s near Lake MI, lower to middle 80s
elsewhere.

Showers/thunderstorms would continue through most of Saturday
night as the cold front pushes southeast of the forecast area
during the early morning hours of Sunday. The main risk would be
for damaging winds. Behind the departed cold front, another area
of high pressure is forecast to build into the western Great Lakes
on Sunday. Look for skies to become mostly sunny with cooler/less
humid conditions. Max temperatures to range from the middle 70s
near Lake MI/north-central WI, upper 70s to around 80 degrees
elsewhere.

This area of high pressure to remain over the Great Lakes through
Monday, thereby keeping dry conditions intact with temperatures
close to normal. This would bring max temperatures on Monday into
the middle to upper 70s lakeside, mainly lower 80s for everyone
else.

Forecast confidence begins to drop late Monday night into Tuesday
as the ECMWF wants to send the next cold front toward (Monday
night)/into WI (Tuesday), while the GFS only brings the frontal
boundary into western Lake Superior to central MN. The CMC is most
aggressive shooting the front through all of northeast WI by 00z
Wednesday with a severe potential. For now, have placed low-end
pops in the forecast. Extent of any precipitation will also impact
max temperatures (cooler CMC/warmer GFS) on Tuesday. Have hedged
toward the warmer side of guidance with readings around 80 degrees
near Lake MI, lower or middle 80s elsewhere. Obviously, the
location of the cold front will dictate how high to hit the
precipitation chances going into Wednesday. Have followed the
model consensus which keeps a small chance pop in the forecast
through Wednesday. Temperatures may slip a degree or two from
Tuesday, but remain slightly above normal for mid-July.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 715 PM CDT Wed Jul 12 2017

Scattered showers and thunderstorms are expected ahead
of a cold front that will move across the region this evening. A
few strong or severe storms are possible. After the front goes by
some low clouds and scattered showers will produce IFR conditions
late tonight into midday Thursday.

RDM.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Jul 12, 2:47 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Wed Jul 12 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe storms into this evening, ending
in eastern Wisconsin around 9 pm or 10 pm. Damaging winds, large
hail and torrential rainfall will be the primary threats. An
isolated tornado is also possible, especially over parts of
central and east central Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible Saturday afternoon and evening as a
cold front tracks through the western Great Lakes. Some of these
storms could be strong to severe.

Thunderstorms are also possible Tuesday and Wednesday as another
cold front slowly drops through the region. It is too early to
determine whether any of these storms could become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

LMZ521-522-541>543-132000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Wed Jul 12 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms with strong winds,
large hail and torrential rainfall through about 10 pm. Patchy
dense fog will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible Saturday afternoon and evening as a
cold front tracks through the western Great Lakes. Some of these
storms could be strong to severe.

Thunderstorms are also possible Tuesday and Wednesday. While it is
too early to determine the potential strength of these storms, any
thunderstorm activity could pose a hazard to mariners.

Kieckbusch/Kallas

In the hours before

Special weather statement, Jul 12, 6:23 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
623 PM CDT WED JUL 12 2017

WIZ010>013-019-130000-
Langlade WI-Florence WI-Oneida WI-Forest WI-
Northern Marinette County WI-
623 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FOREST...SOUTHERN
FLORENCE...NORTHERN MARINETTE...SOUTHEASTERN ONEIDA AND NORTHWESTERN
LANGLADE COUNTIES UNTIL 700 PM CDT...

At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Florence to 11 miles
northeast of Rhinelander. Movement was southeast at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rhinelander, Crandon, Pembine, Goodman, Parrish, Popple River, Laona,
Dunbar, Nashville and Argonne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4562 8795 4540 8942 4551 8943 4574 8940
      4592 8841
TIME...MOT...LOC 2322Z 297DEG 21KT 4588 8842 4573 8922

EB
Special weather statement, Jul 12, 7:12 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
712 PM CDT WED JUL 12 2017

WIZ035-036-045-130130-
Waushara WI-Wood WI-Portage WI-
712 PM CDT WED JUL 12 2017

...STRONG THUNDERSTORMS HEADED FOR SOUTHERN WOOD...SOUTHWESTERN
PORTAGE AND SOUTHWESTERN WAUSHARA COUNTIES...

At 711 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Necedah to near New Lisbon to
Mauston. Movement was northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Wisconsin Rapids, Babcock, Lake Wazeecha, Nekoosa, Port Edwards,
Coloma, Cranmoor and Kellner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4443 8969 4409 8955 4398 8940 4398 8960
      4421 8960 4425 8962 4425 9032
TIME...MOT...LOC 0011Z 247DEG 25KT 4404 9027 4390 9020 4381 9007

AK
Special weather statement, Jul 12, 7:31 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Green Bay WI
731 PM CDT WED JUL 12 2017

WIZ030-036-130130-
Marathon WI-Portage WI-
731 PM CDT WED JUL 12 2017

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN PORTAGE COUNTY...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Mosinee, or 11 miles northwest of Stevens Point,
moving east at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Stevens Point, Stockton, Knowlton, Jordan, Rosholt, Park Ridge,
Junction City, Amherst Junction, Peru and Nelsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4473 8978 4472 8923 4445 8923 4458 8981
TIME...MOT...LOC 0030Z 279DEG 19KT 4466 8966

AK
Local storm report, Jul 12, 8:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED JUL 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     GOODMAN                 45.63N 88.34W
07/12/2017                   MARINETTE          WI   TRAINED SPOTTER

            TREES AND POWERLINES DOWN. TIME ESTIMATED BY RADAR.

&&

TIMK
Special weather statement, Jul 12, 8:09 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
809 PM CDT WED JUL 12 2017

WIZ013-021-073-130145-
Southern Marinette County WI-Northern Oconto County WI-
Northern Marinette County WI-
809 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARINETTE COUNTY UNTIL
845 PM CDT...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wausaukee, or 26 miles south of Kingsford. Additional thunderstorms
extended westward into southeast Forest County. The thunderstorms
were moving to the east at 25 mph.

Winds to 40 mph and torrential rainfall will be possible with these
storms.

This storm will remain over east central Marinette County, including
the following locations: Wausaukee, Caldron Falls Rese, Mcallister,
Beecher, Governor Thompson State Park, Silver Cliff, High Falls
Reservoir, Goodman County Park, Mcclintock County Park, Caldron
Falls Reservoir and Athelstane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.

LAT...LON 4532 8766 4531 8768 4528 8837 4558 8839
      4562 8778 4560 8777 4557 8779 4556 8783
      4554 8780 4550 8779 4547 8781 4544 8786
      4541 8785 4535 8789 4537 8787 4534 8785
      4535 8782 4535 8775 4539 8769 4534 8765
TIME...MOT...LOC 0106Z 268DEG 18KT 4544 8796

ECKBERG
Special weather statement, Jul 12, 8:17 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
817 PM CDT WED JUL 12 2017

WIZ030-031-035>037-130200-
Waupaca WI-Shawano WI-Marathon WI-Wood WI-Portage WI-
817 PM CDT WED JUL 12 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOOD...PORTAGE...
SOUTHEASTERN MARATHON...WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
900 PM CDT...

At 816 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Amherst, or 7 miles east of Stevens Point, moving
east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Waupaca, Weston, New London,
Clintonville, Mosinee, Whiting, Bevent and Wittenberg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4490 8958 4475 8870 4459 8871 4459 8874
      4424 8874 4425 9028
TIME...MOT...LOC 0116Z 291DEG 19KT 4451 8940

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:12 PM CDTSpecial Weather StatementGRBAdams78 min
Jul 12, 7:16 PM CDTSevere Thunderstorm WarningGRBForest, Marinette23 min
Jul 12, 7:31 PM CDTSpecial Weather StatementGRBPortage59 min
Jul 12, 8:09 PM CDTSpecial Weather StatementGRBMarinette36 min
Jul 12, 8:10 PM CDTSevere Thunderstorm WarningGRBWaushara50 min
Jul 12, 8:17 PM CDTSpecial Weather StatementGRBPortage, Waupaca, Wood43 min
Jul 12, 8:27 PM CDTSevere Thunderstorm WarningGRBPortage28 min
Jul 12, 8:51 PM CDTSpecial Marine WarningGRB54 min
Jul 12, 8:53 PM CDTSpecial Weather StatementGRBWinnebago22 min
Jul 12, 9:11 PM CDTSpecial Weather StatementGRBDoor49 min
Jul 12, 9:19 PM CDTAreal Flood AdvisoryGRBOutagamie, Waupaca116 min
Jul 12, 9:38 PM CDTSevere Thunderstorm WarningGRBDoor22 min
Jul 12, 9:44 PM CDTSpecial Marine WarningGRB61 min
Jul 12, 10:18 PM CDTSpecial Weather StatementGRBBrown, Kewaunee, Outagamie42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.